# SDR MASA20211130590

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: None
- Part number: CN6251000003
- Part serial: NA
- Condition: None
- Location: Interface Pylon
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON THE L/H ENGINE AFT CORE COWL INBOARD SKIN, THE DAMAGE IS LOCATED AT THE INTERFACE OF THE PYLON FAIRING SEAL. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-13-00, EA 20-2021-202.
